# SDR DALA2019073004495

- Difficulty date: October 4, 2016
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 55,593 hours, 26,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2710258) DURING INSPECTION FOUND CENTER WING REAR SPAR VAPOR BARRIER CRACKED AT APPROX. LBL 14. REPAIRED PER SRM 57-10-10.
